RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2005, том 17, выпуск 1, страницы 224–275 (Mi aa653)  

Эта публикация цитируется в 20 научных статьях (всего в 20 статьях)

Статьи

Grothendiecks dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations

A. V. Kitaevab

a Steklov Mathematical Institute, St. Petersburg, Russia
b School of Mathematics and Statistics, University of Sydney, Australia

Аннотация: Grothendieck's dessins d'enfants are applied to the theory of the sixth Painlevé and Gauss hypergeometric functions, two classical special functions of isomonodromy type. It is shown that higher order transformations and the Schwarz table for the Gauss hypergeometric function are closely related to some particular Belyĭ functions. Moreover, deformations of the dessins d'enfants are introduced, and it is shown that one-dimensional deformations are a useful tool for construction of algebraic sixth Painlevé functions.

Полный текст: PDF файл (2538 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2006, 17:1, 169–206

Реферативные базы данных:

Поступила в редакцию: 25.09.2003
Язык публикации: английский

Образец цитирования: A. V. Kitaev, “Grothendiecks dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations”, Алгебра и анализ, 17:1 (2005), 224–275; St. Petersburg Math. J., 17:1 (2006), 169–206

Цитирование в формате AMSBIB
\RBibitem{Kit05}
\by A.~V.~Kitaev
\paper Grothendiecks dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlev\'e and Gauss hypergeometric equations
\jour Алгебра и анализ
\yr 2005
\vol 17
\issue 1
\pages 224--275
\mathnet{http://mi.mathnet.ru/aa653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2140681}
\zmath{https://zbmath.org/?q=an:1136.33303}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 1
\pages 169--206
\crossref{https://doi.org/10.1090/S1061-0022-06-00899-5}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa653
  • http://mi.mathnet.ru/rus/aa/v17/i1/p224

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Китаев, “Квадратичные преобразования для третьего и пятого уравнений Пенлеве”, Вопросы квантовой теории поля и статистической физики. 18, Зап. научн. сем. ПОМИ, 317, ПОМИ, СПб., 2004, 105–121  mathnet  mathscinet  zmath  elib; A. V. Kitaev, “Quadratic transformations for the third and fifth Painlevé equations”, J. Math. Sci. (N. Y.), 136:1 (2006), 3586–3595  crossref  elib
    2. Ben Hamed B., Gavrilov L., “Families of Painlevé VI equations having a common solution”, Int. Math. Res. Not., 2005, no. 60, 3727–3752  mathscinet  zmath  isi
    3. Iwasaki K., Uehara T., “An ergodic study of Painlevé VI”, Math. Ann., 338:2 (2007), 295–345  crossref  mathscinet  zmath  isi  scopus
    4. Vidunas R., Kitaev A.V., “Quadratic transformations of the sixth Painlevé equation with application to algebraic solutions”, Math. Nachr., 280:16 (2007), 1834–1855  crossref  mathscinet  zmath  isi  elib  scopus
    5. Kaneko K., Oyama Y., “Fifth Painlevé transcendents which are analytic at the origin”, Funkcial. Ekvac., 50:2 (2007), 187–212  crossref  mathscinet  zmath  isi  scopus
    6. Boalch Ph., “Some explicit solutions to the Riemann–Hilbert problem”, Differential Equations and Quantum Groups - ANDREY A. BOLIBRUKH MEMORIAL VOLUME, Irma Lectures in Mathematics and Theoretical Physics, 9, 2007, 85–112  mathscinet  zmath  isi
    7. Iwasaki K., “Finite branch solutions to Painlevé VI around a fixed singular point”, Adv. Math., 217:5 (2008), 1889–1934  crossref  mathscinet  zmath  isi  elib  scopus
    8. Д. П. Новиков, “О системе Шлезингера с матрицами размера $2\times2$ и уравнении Белавина–Полякова–Замолодчикова”, ТМФ, 161:2 (2009), 191–203  mathnet  crossref  mathscinet  zmath; D. P. Novikov, “The $2{\times}2$ matrix Schlesinger system and the Belavin–Polyakov–Zamolodchikov system”, Theoret. and Math. Phys., 161:2 (2009), 1485–1496  crossref  isi  elib
    9. Vidūnas R., Kitaev A.V., “Computation of highly ramified coverings”, Math. Comp., 78:268 (2009), 2371–2395  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Vidūnas R., “Algebraic Transformations of Gauss Hypergeometric Functions”, Funkcial. Ekvac., 52:2 (2009), 139–180  crossref  mathscinet  zmath  isi  scopus
    11. Kaneko K., “Local expansion of Painlevé VI transcendents around a fixed singularity”, J. Math. Phys., 50:1 (2009), 013531, 24 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Movasati H., Reiter S., “Painlevé VI equations with algebraic solutions and family of curves”, Experiment. Math., 19:2 (2010), 161–173  crossref  mathscinet  zmath  isi  scopus
    13. Diarra K., “Construction and Classification of Certain Algebraic Solutions of the Garnier Systems”, Bull. Braz. Math. Soc., 44:1 (2013), 129–154  crossref  mathscinet  zmath  isi  elib  scopus
    14. Iorgov N., Lisovyy O., Tykhyy Yu., “Painlevé VI Connection Problem and Monodromy of C=1 Conformal Blocks”, J. High Energy Phys., 2013, no. 12, 029  crossref  mathscinet  zmath  isi  elib  scopus
    15. Vidunas R., Filipuk G., “A Classification of Coverings Yielding Heun-To-Hypergeometric Reductions”, Osaka J. Math., 51:4 (2014), 867–903  mathscinet  zmath  isi  elib
    16. Lisovyy O., Tykhyy Yu., “Algebraic Solutions of the Sixth Painlevé Equation”, J. Geom. Phys., 85 (2014), 124–163  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    17. R. Vidunas, A. V. Kitaev, “Computation of $RS$-pullback transformations for algebraic Painlevé VI solutions”, Вопросы квантовой теории поля и статистической физики. 23, Зап. научн. сем. ПОМИ, 433, ПОМИ, СПб., 2015, 131–155  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 706–722  crossref
    18. Chen Zh., Kuo T.-J., Lin Ch.-Sh., Wang Ch.-L., “Green Function, Painlevé Vi Equation, and Eisenstein Series of Weight One”, J. Differ. Geom., 108:2 (2018), 185–241  crossref  mathscinet  zmath  isi
    19. Kato M., Mano T., Sekiguchi J., “Flat Structure and Potential Vector Fields Related With Algebraic Solutions to Painlevé Vi Equation”, Opusc. Math., 38:2 (2018), 201–252  crossref  mathscinet  isi  scopus
    20. van Hoeij M., Kunwar V.J., “Classifying (Almost)-Belyi Maps With Five Exceptional Points”, Indag. Math.-New Ser., 30:1 (2019), 136–156  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:438
    Полный текст:221
    Литература:50
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020